Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``The singular points of analytic space-curves'' [Trans. Amer. Math. Soc. 31 (1929), no. 1, 145-163; 1501473]


Author: Arthur Ranum
Journal: Trans. Amer. Math. Soc. 31 (1929), 931
MSC: Primary 53A04
Original Article: Trans. Amer. Math. Soc. 31 (1929), 145-163.
MathSciNet review: 1500506
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1500506-X
Article copyright: © Copyright 1929 American Mathematical Society